Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Representation of nonlinear transformations on $L^p$ spaces


Author: V. J. Mizel
Journal: Bull. Amer. Math. Soc. 75 (1969), 164-168
DOI: https://doi.org/10.1090/S0002-9904-1969-12192-0
MathSciNet review: 0236688
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. V. Chacon and N. Friedman, Additive functionals, Arch. Rational Mech. Anal. 18 (1965), 230-240. MR 172103
  • 2. B. D. Coleman and V. J. Mizel, Norms and semi-groups in the theory of fading memory, Arch. Rational Mech. Anal. 23 (1966), 87-123. MR 210343
  • 3. N. Friedman and M. Katz, Additive functionals on Lp spaces, Canad. J. Math. 18 (1966), 1264-1271. MR 206692
  • 4. N. Dunford and J. T. Schwartz, Linear operators. Part 1, Interscience, New York, 1958.
  • 5. I. M. Gelfand and N. Ya Vilenkin, Generalized functions. Vol. 4, Academic. Press, New York, 1964, pp. 273-278. MR 173945
  • 6. M. A. Krasnosel'skii, Topological methods in the theory of nonlinear integral equations, translated by J. Burlak, Macmillan, New York, 1964, pp. 20-32. MR 159197
  • 7. A. D. Martin and V. J. Mizel, A representation theorem for certain nonlinear functionals, Arch. Rational Mech. Anal. 15 (1964), 353-367. MR 162131
  • 8. V. J. Mizel and K. Sundaresan, Representation of additive and biadditive functionals, Arch. Rational Mech. Anal. 30 (1968), 102-126. MR 227757
  • 9. K. Sundaresan, Additive functonals on Orlicz spaces, Studia Math. 32 (1968). MR 248513


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12192-0

American Mathematical Society